# SDR 8G9R202509110001

- Difficulty date: September 8, 2025
- Submitted: September 11, 2025
- Operation: Air carrier
- Aircraft: N419BT
- Make and model: Cndair CL2156B11215
- Aircraft serial: 1089
- Aircraft time: 6,548 hours, 2,898 cycles
- Engine: Pwa PW123
- Engine time: 1,335 hours, 505 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 215T752312
- Part serial: MX829398
- Condition: Making Metal
- Location: Zone 500
- Part time: 1,335 hours, 505 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

HYDRAULIC SYSTEM FOUND CONTAMINATED WITH METAL FROM FAILED L/H ENGINE-DRIVEN HYDRAULIC PUMP.
